Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 4, Pages 525–532 (Mi mz6414)  

Determination of the coefficients of a $t$-hyperbolic system

S. P. Belinskii, V. G. Romanov


Full text: PDF file (553 kB)

English version:
Mathematical Notes, 1980, 28:4, 723–727

Bibliographic databases:

UDC: 517.9
Received: 29.06.1977

Citation: S. P. Belinskii, V. G. Romanov, “Determination of the coefficients of a $t$-hyperbolic system”, Mat. Zametki, 28:4 (1980), 525–532; Math. Notes, 28:4 (1980), 723–727

Citation in format AMSBIB
\Bibitem{BelRom80}
\by S.~P.~Belinskii, V.~G.~Romanov
\paper Determination of the coefficients of a $t$-hyperbolic system
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 4
\pages 525--532
\mathnet{http://mi.mathnet.ru/mz6414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594369}
\zmath{https://zbmath.org/?q=an:0452.35080}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 4
\pages 723--727
\crossref{https://doi.org/10.1007/BF01140130}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200018}


Linking options:
  • http://mi.mathnet.ru/eng/mz6414
  • http://mi.mathnet.ru/eng/mz/v28/i4/p525

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:188
    Full text:84
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021